advertisement
Question
Posted by: Worried | 2009/04/02

Contraceptive Issue!!!

I have been on Amocycillin for the past 3 days. Used a condom during sex on day 2 of taking the Amocycillin, and condom tore. What should I do?? Do I need to take emergency contraception? Should I skip the inactive pills in my current pack of Yasmin, which start in 2 days?? And if I take emergency contraception, how does that affect the way I take my Yasmin now??
Please help!

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImagePharmacist

I'd suggest emergency contraception. These are available from your pharmacy without a prescription.

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement